# SDR DALA2018071904559

- Difficulty date: July 19, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 73,452 hours, 55,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE COCKPIT & FWD GALLEY CEILING EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERIES IN THE EMERGENCY BATTERY PACK B5-23 PER AMM 33-53. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
